# SDR ASAA2015041511368

- Difficulty date: April 15, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 5,657 hours, 1,854 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Nr 1 Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE MESSAGE 77-20861, ECONOMIC ENGINE NR 1 BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  ON DEFERRAL.
